Addiction Survivors

Notices

Reply
Unread 12-06-2016, 12:39 PM   #1
Oblivious
Junior Member
 
Oblivious's Avatar
 
Posts: 4
Talking Getting to know myself

Hi, my name is Chrissym, I have been on suboxone for 3 months, and it saved my life. Since 1993, I have had about 10 surgeries, that's when the storm started. I have degenerative disc disease and am on disability. I knew about suboxone, a little, and then I ran into this family. I call you guys family cause you helped me save my life. I was inducted September 6, 2016, it was the day I was reborn. I had a major addiction to oxycodone , or really any opiate. I was in pain management for many years, drs quit, always a struggle to find a new one. My habit was so large, I would eat 120 oxycodone, no tylenol, in one week and suffer...I'm so glad to find all of you, there's no place like home....Chrissym
Oblivious is offline   Reply With Quote
One User Says Thank You to Oblivious For This Useful Post:
Thank You (12-06-2016)
Unread 12-06-2016, 01:44 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Chrissym, welcome and congratulations on your new life! I love your attitude. Welcome home.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-07-2016, 04:48 AM   #3
Oblivious
Junior Member
 
Oblivious's Avatar
 
Posts: 4
Default

I am on the films, switched from zubsolv, I find myself more tired at 10 milligrams. Can I just drop to 8 and not feel the drop. I need energy also...
Oblivious is offline   Reply With Quote
Unread 12-07-2016, 05:35 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Chrissym, one of the first signals that a dose is too high is being overly tired. Hopefully going to 8mg from 10mg will help you. Just remember that since the halflife of buprenorphine is around 37 hours, it could take a couple of days to notice any difference.

Let us know how it goes.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 12-07-2016, 05:54 AM   #5
Oblivious
Junior Member
 
Oblivious's Avatar
 
Posts: 4
Default

Thanx Nancy, I'm thrilled to be with all of you who understand, I'll drop my dose tomorrow. By the way, they also help for pain....
Oblivious is offline   Reply With Quote
One User Says Thank You to Oblivious For This Useful Post:
Thank You (12-07-2016)
Unread 12-09-2016, 05:56 AM   #6
NancyB
Administrator
 
Posts: 25,466
Default

Hi Oblivious, did you try dropping your dose yet?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:36 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors